# SDR 03FDEA01014

- Difficulty date: June 26, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD FWD HINGE ACTUATOR LUG BORE   INBOARD FOUND CORROSION.  SNRM N0613: RT WING OUTBOARD FLAP INBOARD FWD HINGE ACTUATOR LUG BORE INBOARD CORROSION REPAIR CARRIED-OUT IAW FEDEX EA 1-5750-69354 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
